APM  Vol.4 No.5 , May 2014
Nikodým-Type Theorems for Lattice Group-Valued Measures with Respect to Filter Convergence
ABSTRACT

We present some convergence and boundedness theorems with respect to filter convergence for lattice group-valued measures. We give a direct proof, based on the sliding hump argument. Furthermore we pose some open problems.


Cite this paper
Boccuto, A. and Dimitriou, X. (2014) Nikodým-Type Theorems for Lattice Group-Valued Measures with Respect to Filter Convergence. Advances in Pure Mathematics, 4, 213-221. doi: 10.4236/apm.2014.45028.
References
[1]   Boccuto, A., Dimitriou, X. and Papanastassiou, N. (2012) Basic Matrix Theorems for -Convergence in -Groups. Mathematica Slovaca, 62, 885-908.
http://dx.doi.org/10.2478/s12175-012-0053-6

[2]   Boccuto, A. and Dimitriou, X. (2014) Convergence Theorems for Lattice Group-Valued Measures. Bentham Science Publishing, U.A.E.

[3]   Boccuto, A., Dimitriou, X. and Papanastassiou, N. (2010) Convergence Theorems for the Optimal Integral in Riesz spaces. Acta Mathematica (Nitra), 13, 55-61.

[4]   Boccuto, A., Dimitriou, X. and Papanastassiou, N. (2010/2011) Countably Additive Restrictions and Limit Theorems in -Groups. Atti del Seminario Matematico e Fisico dell’ Universita di Modena e Reggio Emilia, 57, 121-134. (Addendum to: “Countably Additive Restrictions and Limit Theorems in -Groups”. Ibidem, 58, 3-10.)

[5]   Boccuto, A., Dimitriou, X. and Papanastassiou, N. (2012) Limit Theorems in -Groups with Respect to -Convergence. Real Analysis Exchange, 37, 249-278.

[6]   Boccuto, A., Riecan, B. and Sambucini A.R. (2009) On the Product of M-Measures in -Groups. Australian Journal of Mathematical Analysis and Applications, 6, 1-8.

[7]   Boccuto, A. and Sambucini, A.R. (1998) Abstract Integration in Convergence Groups. Atti del Seminario Matematico e Fisico dell’Universita di Modena, 46, 315-333.

[8]   Boccuto, A., Dimitriou, X. and Papanastassiou, N. (2010) Unconditional Convergence in Lattice Groups with Respect to Ideals. Commentationes Mathematicae, 50, 161-174.

[9]   Aizpuru, A. and Nicasio-Llach, M. (2008) About the Statistical Uniform Convergence. Bulletin of the Brazilian Mathematical Society, 39, 173-182.
http://dx.doi.org/10.1007/s00574-008-0078-1

[10]   Aizpuru, A., Nicasio-Llach, M. and Rambla-Barreno, F. (2010) A Remark about the Orlicz-Pettis Theorem and the Statistical Convergence. Acta Mathematica Sinica, English Series, 26, 305-310.
http://dx.doi.org/10.1007/s10114-010-7472-5

[11]   Boccuto, A., Candeloro, D. and Sambucini, A.R. (2014) Vitali-Type Theorems for Filter Convergence Related to Vector Lattice-Valued Modulars and Applications to Stochastic Processes. Journal of Mathematical Analysis and Applications, arXiv:1401.7835.

[12]   Boccuto, A. and Dimitriou, X. (2011) Some Properties of ideal α-Convergence in -Groups. International Journal of Pure and Applied Mathematics, 72, 93-99.

[13]   Boccuto, A. and Dimitriou, X. (2013) Modes of Ideal Continuity of -Group-Valued Measures. International Mathematical Forum, 8, 841-849.

[14]   Boccuto, A., Dimitriou, X. and Papanastassiou, N. (2011) Some Versions of Limit and Dieudonné-Type Theorems with Respect to Filter Convergence for -Group-Valued Measures. Central European Journal of Mathematics, 9, 1298-1311.
http://dx.doi.org/10.2478/s11533-011-0083-2

[15]   Boccuto, A., Dimitriou, X. and Papanastassiou, N. (2012) Uniform boundedness principle, Banach-Steinhaus and approximation theorems for filter convergence in Riesz spaces. Proceedings of International Conference on Topology and its Applications ICTA 2011, Cambridge International Science Publishing, 45-58.

[16]   Boccuto, A., Dimitriou, X. and Papanastassiou, N. (2012) Schur Lemma and Limit Theorems in Lattice Groups with Respect to Filters. Mathematica Slovaca, 62, 1145-1166.
http://dx.doi.org/10.2478/s12175-012-0070-5

[17]   Candeloro, D. and Sambucini, A.R. (2014) Filter Convergence and Decompositions for Vector Lattice-Valued Measures. Mediterranean Journal of Mathematics, arXiv:1401.7818.

[18]   Aviles Lopez, A., Cascales Salinas, B., Kadets, V. and Leonov, A. (2007) The Schur l1 Theorem for Filters. Journal of Mathematical Physics, Analysis, Geometry, 3, 383-398.

[19]   Boccuto, A., Dimitriou, X. and Papanastassiou, N. (2011) Brooks-Jewett-Type Theorems for the Pointwise Ideal Convergence of Measures with Values in -Groups. Tatra Mountains Mathematical Publications, 49, 17-26.
http://dx.doi.org/10.2478/v10127-011-0021-5

[20]   Boccuto, A. and Dimitriou, X. (2013) Limit Theorems for Topological Group-Valued Measures. Acta Mathematica (Nitra), 16, 37-43.

[21]   Boccuto, A. and Dimitriou, X. (2014) Some New Types of Filter Limit Theorems for Topological Group-Valued Measures. Real Analysis Exchange, 39, 139-174.

[22]   Boccuto, A., Das, P., Dimitriou, X. and Papanastassiou, N. (2012) Ideal Exhaustiveness, Weak Convergence and Weak Compactness in Banach Spaces. Real Analysis Exchange, 37, 389-410.

[23]   Boccuto, A. and Dimitriou, X. (2011) Ideal Exhaustiveness and Limit Theorems for -Groups. Acta Matematica (Nitra), 14, 65-70.

[24]   Boccuto, A. and Dimitriou, X. (2011) Some New Results on Limit Theorems with Respect to Ideal Convergence in -Groups. Atti del Seminario Matematico e Fisico dell’ Universita di Modena e Reggio Emilia, 58, 163-174.

[25]   Boccuto, A. and Dimitriou, X. (2013) Ideal Limit Theorems and Their Equivalence in -Group Setting. Jounal of Matematics Research, 5, 43-60.

[26]   Drewnowski, L. (1972) Equivalence of Brooks-Jewett, Vitali-Hahn-Saks and Nikodym theorems. Bulletin de l’ Académie Polonaise des Sciences, Série des sciences mathematiques, astronomiques et physiques, 20, 725-731.

[27]   Candeloro, D. (1985) Uniforme esaustivita e assoluta continuita. Bollettino dell’ Unione Matematica Italiana, 4-B, 709-724.

[28]   Candeloro, D. (1985) Sui teoremi di Vitali-Hahn-Saks, Dieudonné e Nikodym. Rendiconti del Circolo Matematico di Palermo Serie II, (Supplemento al), 8, 439-445.

[29]   Candeloro, D. (1985) Alcuni teoremi di uniforme limitatezza. Rendiconti dell’Accademia Nazionale detta dei XL, 9, 249-260.

[30]   Candeloro, D. and Letta, G. (1985) Sui teoremi di Vitali-Hahn-Saks e di Dieudonné. Rendiconti dell’Accademia Nazionale detta dei XL, 9, 203-213.

[31]   Boccuto, A. (2003) Egorov Property and Weak σ-Distributivity in Riesz Spaces. Acta Mathematica (Nitra), 6, 61-66.

[32]   Boccuto, A., Minotti, A.M. and Sambucini, A.R. (2013) Set-Valued Kurzweil-Henstock Integral in Riesz Space Setting. PanAmerican Mathematical Journal, 23, 57-74.

[33]   Fremlin, D.H. (1975) A Direct Proof of the Matthes-Wright Integral Extension Theorem. Journal of the London Mathematical Society, s2-s11, 276-284.
http://dx.doi.org/10.1112/jlms/s2-11.3.276

[34]   Boccuto, A. and Candeloro, D. (2004) Uniform Boundedness Theorems in Riesz Spaces. Atti del Seminario Matematico e Fisico dell’ Universita di Modena e Reggio Emilia, 52, 369-382.

 
 
Top